Welcome!!! Please, if you are new here, READ THIS FIRST!!! Thank You!!!

Thank you for visiting. Content MAY BE TRIGGERING ESPECIALLY FOR THOSE WHO HAVE EXPERIENCED ABUSE, STRUGGLE WITH SELF-INJURY, SUICIDE, DEPRESSION OR AN EATING DISORDER. Contains graphic descriptions of suicidal thoughts, self-injury and emotional, physical and sexual abuse. Do not read further if you are not in a safe place. If you are triggered, please reach out to your support system, a mental health professional or call 911.

All images and content are Copyright © to ClinicallyClueless. All rights to the images and all content on this site and on all ClinicallyClueless materials belong exclusively to the artist/author. No use of any content, commercial or non-commercial is permitted without written consent from the author and artist.

Disclaimer: Although I have worked with persons with mental illness for twenty years, I do not have a Master's Degree or a license. This is not meant to be a substitute for mental health care or treatment. Please obtain professional assistance from the resources listed on the right of the page, if needed. And call 911 if you or someone is in immediate danger.

A key word that you will see:

Fragmentation: a mental process where a person becomes intensely emotionally focused on one aspect of themselves, such as “I am angry” or “no one loves me,” to the point where all thoughts, feelings and behavior demonstrate this emotional state, in which, the person does not or is unable to take into account the reality of their environment, others or themselves and their resources. This is a term that my therapist and I use and is on the continuum of dissociation.

Wednesday, June 18, 2008

"A rock and a hard place" ~ two posts today

To be honest, I have not been doing very well for the past few weeks and especially this week. I'm just more depressed. So, one I want to apologize as I have been having difficulty responding to comments on my blog and actually reading other people's blogs. I may visit, but I'm really not there.

Even with the concert, I'm not sure I enjoyed it or not. And, to really know I'm more depressed, I don't want to go shopping at Nordstrom. I used to go at least once a week. Even the store manager hugs me when he sees me. Everything is taking so much more effort and today for the first time in a long time, I woke up with the first thought being, "I want to die."

I saw my psychiatrist yesterday and he expressed some concern and he doesn't want to make any changes yet with my anti-depressants. He stated that he thinks that part of the increased depression is due to my weight gain which is due to my medication. This week I couldn't fit into any of my pants except for newly purchased expandable waist capris and shorts. Normally, I'd be happy to go out and purchase a new pair of jeans, but I was not. I now have officially in two years time, but especially this past year have gained enough weight to have clothing in seven different sizes. It is discouraging. My eating disorder symptoms have increased. I just feel fat and dumpy.

Anyway, I suggested changing the Invega to Risperdal which both have the same side effect of hyperprolactinimia which is basically I start to lactate. It actually is quite fascinating since I've never been pregnant and my little barely A cups have grown to D cups. But, all of this makes me feel as if I am in someone else's body. Anyway, the Risperdal doesn't have the weight gain side effect for me. I sure hope I can lose some weight. Oh, my psychiatrist was in agreement with the change. Once this is settled, we will discuss the anti-depressants.

Also, in therapy, I'm kinda stuck between a rock and a hard place. My depression, suicidal thoughts, and wanting to harm myself, increase when I talk about my feelings or being abused and they increase when I don't. So, either way I'm more depressed. I know talking about it is better, but I so don't want to feel the pain, sadness or rage. So, as a defense I go into all that other stuff. This week and the end of last week, I've been talking about things that my step-father's mother did to me or had me do. I have never, ever, ever talked about it before of even let myself think about it, so this naturally makes me more depressed and overwhelmed.
I'm just not in a good place and I keep thinking "I want to die."

11 comments:

svasti said...

Hang in there CC!!

I can't imagine what it must be like to have gone through what you have.

I think you are brave and wonderful for creating this blog. I can relate to how terrible it can feel to bring memories to the surface. Every time I do I feel sick. But it is definitely a good thing in the long run, at least I think it is??

My cat (Cleopatra) and I both send you hugs and love.

Svasti xoxo

Clueless said...

Thank you. I'm in that borderline all or nothing thinking and was considering taking down my blog...I guess, if I take it down, I no longer exist and the abuse never happened. Yes, I feel sick everytime as well. Thank you for your support and understanding. Hugs and love back to you and Cleopatra with a little bit of scratching on the neck...for Cleopatra, not you.

April_optimist said...

When I was at my lowest ebb, I'd sit and make lists of why I couldn't/shouldn't harm myself. I'd make lists of why I could/should believe in myself. And I focused on getting angry at my abusers (instead of myself). I won't say it was easy, but it got me through.

Tamara said...

Clueless,

I am so sorry you are going through such a difficult time. I totally relate to the rock and hard place. Bringing up memories is hard trying to bury them is hard. Sometimes it really isn't fair that the only way to healing is through the pain!

Hang in there and I really hope you don't take down your blog. I get a lot from it. Also, I find that blogging really helps me. Hopefully it does you, also.

dyanna said...

Hang in there, i know its difficult at times. I feel like you at times....when it comes to depression and self harm where i feel like I want to when I talk or write about certain things or not. I esp know what your talking about meds and weight gain. I wished they made pills to go along with the ones that you have to take to help with the weight gain. Maybe one day we will get lucky.....

Ash said...

Hey lady!

You've got a lot of people here who love you, and who support you. Reach out to us, we're here for you!
*hugs*

Clueless said...

My first thought is that I can't possibly deal with my anger, but that is the problem isn't it. Thanks for the suggestion and for acknowleging that it is hard...makes me feel sick just thinking about writing down my anger. I so want to cut, but I know somewhere that I won't at least right now. As things get more intense, I'm not quite sure.

The Unstable Blogger said...

you should definately keep the blog up...i have come really close to taking mine down many times and i always tell myself "if i still want to take it down in 48 hours, i will" and someone always leaves a comment or i read something that makes me want to keep it up...

your readers need you as much as you need them...we all need to share to minimize the isolation..it can be so intense!

i too struggle with the depression/weight gain/med side effects cycle... it sucks and it seems down right cruel... i read on someone's blog to take fiber pills to help you feel full during the day? i havent done that yet and i dont know if its healthy or not? i'm gonna ask my dr about it though! :) just thought i'd toss it out there for you to ask your doc about!

hang in there...you arent alone!!!

Clueless said...

@tamara. Yes, it doesn't seem fair. It is like reliving the traumas over and over again until you are done with it.

I'm not going to take the blog down. (Borderline all or nothing thinking) I need it and I didn't know how many people benefitted from it. That feels good.

@dyanna. Thank you for your support. I'm hoping the medication change will help.

@Ash. Thank you you made me tear up...remember I don't do the crying thing, so tearing up is significant. Thanks for the hugs. *hugs* to you too.

@unstable 48 hours is a good rule. I don't feel so alone now, thank you. It isn't even that I'm eating too much or that I'm hungry...I just keep gaining weight. Even when I was exercising regularly and really watching my diet, I kept gaining. So, I think I just gave up because it was so disheartening. I'm hoping the medication change will help. Thanks for your support.

Jo said...

So glad that you found Childhood Stolen and left a comment. I try to check the comments every day, but some days I find it best for me not to even go there. With father's day this past weekend, I was feeling pretty stressed. I try to repress the memories of my father and at the same time put on a happy face for my sone and my husband.

I slowly got back to blogging this morning by making changes to my other blog and adding a post there. It has taken me all day to get no where.

I will be checking back with you in the days ahead. Big hugs and lots of positive energy coming your way.

Wandering Coyote said...

I take risperidone, too, and yeah, it messes with the female hormones big time. I haven't lactated, but I do notice other things to do with my cycle are greatly worse. I had pretty bad sugar cravings on it, too, but since my dose was lowered nearly a month ago, it's been much better (except when I'm PMSing). Meds are hard work, and so individual.

Search This Blog